Open Access
Translator Disclaimer
1999 Rationality of almost simple algebraic groups
Nguyêñ Quôć Thǎńg
J. Math. Kyoto Univ. 39(1): 185-202 (1999). DOI: 10.1215/kjm/1250517958

Abstract

We prove the stable rationality of almost simple adjoint algebraic groups, the connected components of the Dynkin diagram of anisotropic kernel of which contain at most two vertices. The (stable) rationality of many isotropic almost simple groups with small anisotropic kernel and some related results over arbitrary fields are discussed.

Citation

Download Citation

Nguyêñ Quôć Thǎńg. "Rationality of almost simple algebraic groups." J. Math. Kyoto Univ. 39 (1) 185 - 202, 1999. https://doi.org/10.1215/kjm/1250517958

Information

Published: 1999
First available in Project Euclid: 17 August 2009

zbMATH: 0941.20051
MathSciNet: MR1684152
Digital Object Identifier: 10.1215/kjm/1250517958

Subjects:
Primary: 20G15
Secondary: 14L10

Rights: Copyright © 1999 Kyoto University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.39 • No. 1 • 1999
Back to Top